# SDR ASOA05265

- Difficulty date: March 23, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: K

## Discrepancy

FLT 4151 - DURING FINAL APPROACH TO ATL FROM FPO, THE CREW RECEIVED A SMOKE TOILET CAUTION MESSAGE.  THE MESSAGE OCCURRED SIMULTANEOUSLY WHEN SHIFTING THE BLEEDS FROM THE ENG TO THE APU.  A MILD ACRID ODOR WAS PRESENT BRIEFLY WITH NO HARD INDICATIONS OF SMOKE OR FIRE BEING PRESENT.  THE QRH WAS COMPLIED WITH.  EMERGENCY EQUIPMENT ASSISTANCE WAS REQUESTED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN ATL.  UPON INSPECTION OF THE AFT EQUIPMENT BAY MAINTENANCE FOUND SMOKE IN THE APU ENCLOSURE.  AN INSPECTION OF THE APU REVEALED IT TO HAVE BEEN OVERSERVICED.  MAINTENANCE REMOVED THE EXCESS OIL AND RAN THE APU.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
